IJPAM: Volume 120, No. 3 (2018)


INFINITE SERIES $(\alpha, \beta)$-METRIC


Gauree Shanker$^1$, Ruchi Kaushik Sharma$^2$
$^1$Department of Mathematics and Statistics
Central University of Punjab
Bhatinda-151 001, Punjab, INDIA
$^2$Department of Mathematics and Statistics Banasthali University
Banasthali, 304022, Rajasthan, INDIA


In the present paper, the notion of $\mathbb{R}$-complex Finsler space with Infinite Series ($\alpha, \beta$)- metric $\dfrac{\beta^2}{\beta - \alpha}$ is defined. The Fundamental metric fields $g_{ij}$, $g_{i\bar{j}}$, their determinants and the inverse of these tensor fields are obtained. Also some properties of these spaces are studied.


Received: March 19, 2018
Revised: October 9, 2018
Published: November 27, 2018

AMS Classification, Key Words

AMS Subject Classification: 53B40, 53C60
Key Words and Phrases: complex Finsler space, $\mathbb{R}$-complex Finsler space, infinite series metric

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.


Abate, M. and Patrizio, G., Finsler Metrics - A Global Approach, Lecture Notes in Math., Springer-Verlag, 1591, 1994.

Abate, M. and Patrizio, G., On some classes of $\mathbb{R}$ - complex Hermitian Finsler spaces, manuscript, 2013 edition, (1994).

How to Cite?

DOI: 10.12732/ijpam.v120i3.6 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 120
Issue: 3
Pages: 351 - 363

$\mathbb{R}$-COMPLEX FINSLER SPACES WITH INFINITE SERIES $(\alpha, \beta)$-METRIC%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).